# SDR QXEA200601378

- Difficulty date: June 2, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 20,288 hours, 28,723 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2053 RT SECONDARY INVERTER CAUTION. MAINTENANCE RESET CIRCUIT BREAKER AND COMPLIED WITH OPERATIONAL CHECK. OPERATIONAL CHECK GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
